Pacific Journal of Mathematics

Sums of invariant subspaces.

David A. Stegenga

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 567-584.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811938

Mathematical Reviews number (MathSciNet)
MR0482226

Zentralblatt MATH identifier
0382.47003

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Stegenga, David A. Sums of invariant subspaces. Pacific J. Math. 70 (1977), no. 2, 567--584. https://projecteuclid.org/euclid.pjm/1102811938


Export citation

References

  • [1] A. Beurling, On two problems concerning linear transformations in Hubert space, Acta Math., 81 (1949), 239-255.
  • [2] A. Devinatz, An extension of a limit theorem of G. Szeg, J. Math. Anal. Appl., 14 (1966), 499-510.
  • [3] R. A. Douglas, Toeplitz and Wiener-Hopfoperators in H+C, Bull. Amer. Math. Soc, 74 (1968), 895-899.
  • [4] R. A. Douglas and W. Rudin, Approximations by inner functions, Pacific J. Math., 31 (1969), 313-320.
  • [5] O. Frostman, Potential "equilibreetcapacite des ensembles, Lundus Univ. Mat. Sem., 3 (1935).
  • [6] H. Helson, Lectures on Invariant Subspaces, Academic Press, New York, 1964.
  • [7] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math., 99 (1958), 165-202.
  • [8] H. Helson and D. Sarason, Past and future, Math. Scand., 21 (1967), 5-16.
  • [9] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall,Englewood Cliffs, New Jersey, 1962.
  • [10] W.Rudin andE. L.Stout, Boundary propertiesoffunctions ofseveral complexvariables,J. Math. Mech., 14 (1965), 991-1000.
  • [11] D. Sarason, Generalized interpolation in H~, Trans. Amer. Math. Soc, 127 (1967), 179-203.
  • [12] D. Sarason, Algebras offunctions on theunit circle, Bull. Amer. Math. Soc, 79(1973), 286-299.
  • [13] D. Sarason, On products of Toeplitz operators,Acta Sci. Math., (Szezed) 35 (1973), 7-12.
  • [14] L. Zalcman,Bounded analyticfunctionsondomains of infiniteconnectivity,Trans.Amer.Math. Soc, 144 (1969), 241-269.